# SDR R61A201308090726

- Difficulty date: August 9, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N380NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4380
- Aircraft time: 2,911 hours, 2,816 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, RECEIVED A PITCH TRIM CAUTION LIGHT.  AUTOPILOT WAS DISENGAGED AND TRIED TO ACTIVATE THE PITCH TRIM WITH NO SUCCESS.  AS ACFT SLOWED DOWN,  FORCE NEEDED TO MOVE THE ELEVATORS INCREASED.  DECLARED AN EMERGENCY.  FLAPS WERE EXTENDED TO 35 AS IT PROVIDED THE MOST CONTROL AND LANDED WITHOUT INCIDENT.  OPS CHECKED PITCH TRIM SYS PER AMM AND NO FAULTS FOUND.  AS A PRECAUATION, RT ELEVATOR PITCH TRIM ACTUATOR WAS REPLACED THE NEXT NIGHT IAW AMM AND ACFT IS GOOD FOR SERVICE.  P
